Cyclic structures in algebraic cohomology theories

Kowalzig, N. and Kraehmer, U. (2011) Cyclic structures in algebraic cohomology theories. Homology, Homotopy and Applications, 13(1), pp. 297-318. (doi: 10.4310/HHA.2011.v13.n1.a11)

Full text not currently available from Enlighten.


This note discusses the cyclic cohomology of a left Hopf algebroid ($\times_A$-Hopf algebra) with coefficients in a right module-left comodule, defined using a straightforward generalisation of the original operators given by Connes and Moscovici for Hopf algebras. Lie-Rinehart homology is a special case of this theory. A generalisation of cyclic duality that makes sense for arbitrary para-cyclic objects yields a dual homology theory. The twisted cyclic homology of an associative algebra provides an example of this dual theory that uses coefficients that are not necessarily stable anti Yetter-Drinfel'd modules.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kowalzig, Dr Niels and Kraehmer, Dr Ulrich
Authors: Kowalzig, N., and Kraehmer, U.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Homology, Homotopy and Applications
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record